American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35D99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ahmed Mohammed. Weak Harnack's Inequality for non-negative solutions of elliptic equations with potential. Proc. Amer. Math. Soc. 129 (2001) 2617-2621. MR 1838784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Walter Allegretto. Sturm theorems for degenerate elliptic equations. Proc. Amer. Math. Soc. 129 (2001) 3031-3035. MR 1840109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Petri Juutinen. On the definition of viscosity solutions for parabolic equations. Proc. Amer. Math. Soc. 129 (2001) 2907-2911. MR 1840092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jorge Hounie and Joaquim Tavares. Rad\'o's theorem for locally solvable vector fields . Proc. Amer. Math. Soc. 119 (1993) 829-836. MR 1156468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia